Pacific Journal of Mathematics

On $w\Delta $-spaces, $w\sigma $-spaces and $\Sigma^{\sharp}$-spaces.

Peter Fletcher and William F. Lindgren

Article information

Source
Pacific J. Math., Volume 71, Number 2 (1977), 419-428.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102811435

Mathematical Reviews number (MathSciNet)
MR0493968

Zentralblatt MATH identifier
0361.54012

Subjects
Primary: 54D30: Compactness
Secondary: 54E20: Stratifiable spaces, cosmic spaces, etc.

Citation

Fletcher, Peter; Lindgren, William F. On $w\Delta $-spaces, $w\sigma $-spaces and $\Sigma^{\sharp}$-spaces. Pacific J. Math. 71 (1977), no. 2, 419--428. https://projecteuclid.org/euclid.pjm/1102811435


Export citation

References

  • [1] A. Arhangeskii, New criteria for paracompactness and metrizabilityof an arbit- rary i space, Dokl. Akad. Nauk SSSR, 141 (1961)=Soviet Math. Dokl., 2 (1961), 1367- 1369.
  • [2] H. R. Bennett, On quasi-developable spaces, General Topology and Appl., 1(1971), 253-262.
  • [3] J. G. Ceder, Some generalizations of metric spaces, Pacific J. Math., 11 (1961), 105-125. 4G. C. Creede, Concerning semi-stratifiable spaces, Pacific J. Math., 32 (1970), 47-54.
  • [5] P. Fletcher and W. F. Lindgren, Orthocompactness and strong Cech completeness in Moore spaces, Duke Math. J., 39 (1972), 753-766.
  • [6] R. F. Gittings, Concerning quasi-complete spaces, General Topology and Appl., 6 (1976), 73-89.
  • [7] R. W. Heath, Arc-wise connectedness in semi-metric spaces, Pacific J. Math., 12 (1962) 1301-1319.
  • [8] R. W. Heath and R. E. Hodel, Characterizationsof -spaces, Fund. Math., 77 (1973), 271-275.
  • [9] R. E. Hodel, Moore spaces and w-spaces, Pacific J. Math., 38 (1971), 641-652.
  • [10] R. E. Hodel, Spaces defined by sequences of open covers which guarantee that certain sequences have cluster points, Duke Math. J., 39 (1972), 253-263.
  • [11] R. E. Hodel, Some results in metrizationtheory, 1950-1972, Topology Conference (Virginia Polytech. Inst. and State Univ., Blacksburg, VA.), (1973) 120-136. Lecture Notes in Math. Vol. 375, Springer, Berlin, 1974.
  • [12] Y. Kotake, On Nagata spaces and wN-spaces, Rep. Tokyo Kyoiku Daigaku sect. A., 12 (1973), 46-48.
  • [13] W. F. Lindgren, Everyregular semi-stratfiable wNspaceis a Nagata space, Notices Amer. Math. Soc, 21 (1974), 74-T-G89.
  • [14] W. F. Lindgren and P. Fletcher, Locally quasi-uniformspaces with countable bases, Duke Math. J., 41 (1974), 231-240.
  • [15] H. W. Martin, Metrizabilityof M-spaces, Canad. J. Math., 25 (1973), 840-841.
  • [16] E. Michael, On Nagami's -spaces and some related matters,Proc. Washington State University Conference on General Topology 1970, 13-19.
  • [17] K. Nagami, -spaces, Fund. Math., 65 (1969), 169-192.
  • [18] J. Nagata, Characterizationsof some generalized metric spaces, Notices Amer. Math. Soc, 18 (1971), 71T-G151.
  • [19] T. Shiraki, M-spaces, their generalizationand metrizationtheorems, Sci. Rep. Tokyo Kyoiku Daigaku sect. A., 11 (1971), 57-67.
  • [20] F. Siwiec and J. Nagata, A note on nets and metrization,Proc. Japan Acad., 44 (1968), 623-627.